# SDR DALA2018012200327

- Difficulty date: January 22, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- Aircraft time: 75,083 hours, 55,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY LIGHTS AT ROWS 31-36 FOUND INOPERATIVE.  REPLACED THE FUSES FOR THE BATTERY PACK IAW AMM 33-53.  CHECKED GOOD.
